# SDR AALA202010219007

- Difficulty date: October 20, 2020
- Submitted: October 22, 2020
- Operation: Air carrier
- Aircraft: N9026C
- Make and model: Airbus A319-115
- Aircraft serial: 6429
- Aircraft time: 15,934 hours, 7,264 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: D30664709
- Part serial: M10797
- Condition: Deformed
- Location: Galley
- Part time: 19,578 hours, 5,686 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND DEFORMATION OF SLIDE RAFT AT PASSENGER/CREW DOOR IN FORWARD GALLEY AREA.  REPLACED SLIDE RAFT.
